MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 5366, INTEGRITY DR, AB 20 73 559; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 5366, INTEGRITY DR, AB 20 73 559; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5366
Medical Device Problem Codes No Device Output (1435); Pacemaker Found in Back-Up Mode (1440)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had presented for a routine replacement procedure.A diathermy plasma blade was utilized; an apparent and unexpected backup mode occurred presumably induced by the diathermy.Loss of pacing occurred (generator out of pocket) for short period.No lasting patient sequelae.Procedure completed without further incident.
 
Additional Manufacturer Narrative
The reported field event of loss of pacing was not confirmed in the laboratory and back up vvi was confirmed in the laboratory.Visual inspection found cautery marks on the device which is consistent behavior associated with exposure to cautery during explant procedure.The device was tested on the bench and no anomalies were found.

Brand Name
5366, INTEGRITY DR, AB 20 73 559
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key7799959
Report Number2017865-2018-12253
Device Sequence Number16663183
Product Code LWP
UDI-Device Identifier05414734006866
UDI-Public05414734006866
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2008
Device Model Number5366
Device Lot Number2977594
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/02/2018
Supplement Date Received by Manufacturer10/04/2018
Initial Report FDA Received Date08/20/2018
Supplement Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1